# SDR 200701184

- Difficulty date: January 14, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 626 hours, 376 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Part serial: A0693A0700
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6455 ATL TO MLI, ON DEPARTURE SELECTING FLAPS UP, CREW RECEIVED AN EICAS MESSAGE "SLAT FAIL."  CREW CONFIRMED VISUALLY THAT THE SLATS WERE NOT IN THE RETRACTED POSITION, RAN THE QRH CHECKLIST AND RETURNED TO ATL.  REMOVED AND REPLACED NR 2 AND NR 3 SLAT SKEW SENSOR RT WING.  RIGGED ELECTRICALLY AND OPS CK GOOD.
